Alert archive / West Virginia / Flash Flood Warnings in 2025

Flash Flood Warning 112, NWS Charleston, WV

July 9, 20254 counties in West Virginia

NWS Charleston, WV issued this flash flood warning at Jul 9, 2025, 3:27 PM EDT for 4 counties in West Virginia. It was in force for 5 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2025, 3:27 PM EDT (19:27 UTC)
Expired
Jul 9, 2025, 8:30 PM EDT
In force
5 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Clay County, WV, Fayette County, WV, Nicholas County, WV, Webster County, WV

The radar

The Charleston,WV radar (KRLX), 76 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 3:51 PM EDTFLASH FLOOD1 Sw Summersville, WVArbuckle Branch has risen out of its banks in front of the Summersville Fire Station and spilled onto Arbuckle Road.
Jul 9, 4:00 PM EDTFLASH FLOOD4 Wnw Summersville, WVReport on social media showing Peters Creek flooding roadway and the parking lot of Enon Church to a depth of 1 to 2 feet off of State Route 39.
Jul 9, 4:25 PM EDTFLASH FLOOD6 N Summersville, WVNicholas County 911 center reports high water covering roads in Muddlety, WV.
Jul 9, 5:50 PM EDTFLASH FLOOD6 W Summersville, WVWV DOH reports high water over Whitewater Road a mile east of State Route 39.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2025-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2025-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
677 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

820 
WGUS51 KRLX 091927
FFWRLX
WVC015-019-067-101-092230-
/O.NEW.KRLX.FF.W.0112.250709T1927Z-250709T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
327 PM EDT Wed Jul 9 2025

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Southeastern Clay County in north central West Virginia...
  West Central Webster County in northeastern West Virginia...
  North Central Fayette County in southeastern West Virginia...
  Nicholas County in southeastern West Virginia...

* Until 630 PM EDT.

* At 327 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Summersville, Camden-On-gauley, Craigsville, Camden On Gauley, 
  Muddlety, Canvas, Mount Nebo, Calvin, Kesslers Cross Lanes, 
  Nettie, Drennan, Boggs and Swiss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3830 8113 3844 8093 3849 8064 3847 8054
      3835 8060 3815 8070 3809 8078 3820 8091
      3821 8114

FLASH FLOOD...RADAR INDICATED

$$

26
3 follow-up statements
052 
WGUS71 KRLX 092014
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
414 PM EDT Wed Jul 9 2025

WVC015-019-067-101-092230-
/O.CON.KRLX.FF.W.0112.000000T0000Z-250709T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay WV-Fayette WV-Nicholas WV-Webster WV-
414 PM EDT Wed Jul 9 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT THIS 
EVENING FOR SOUTHEASTERN CLAY, WEST CENTRAL WEBSTER, NORTH CENTRAL 
FAYETTE AND NICHOLAS COUNTIES...

At 414 PM EDT, local law enforcement reported flooding along a creek 
near Arbuckle Road. Between 2 and 4 inches of rain have fallen. 
Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Summersville, Camden-On-gauley, Craigsville, Camden On Gauley, 
  Muddlety, Canvas, Mount Nebo, Calvin, Kesslers Cross Lanes, 
  Nettie, Drennan, Boggs and Swiss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3830 8113 3844 8093 3849 8064 3847 8054
      3835 8060 3815 8070 3809 8078 3820 8091
      3821 8114

FLASH FLOOD...OBSERVED

$$

26
359 
WGUS51 KRLX 092228
FFWRLX
WVC015-019-067-101-100030-
/O.EXT.KRLX.FF.W.0112.000000T0000Z-250710T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
628 PM EDT Wed Jul 9 2025

The National Weather Service in Charleston has extended the

* Flash Flood Warning for...
  Southeastern Clay County in north central West Virginia...
  West Central Webster County in northeastern West Virginia...
  North Central Fayette County in southeastern West Virginia...
  Nicholas County in southeastern West Virginia...

* Until 830 PM EDT.

* At 628 PM EDT, local law enforcement reported thunderstorms 
  producing heavy rain in Arbuckle Road. Between 2 and 4 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1.5 inches 
  are possible in the warned area. Flash flooding is already 
  occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Summersville, Camden-On-gauley, Craigsville, Camden On Gauley, 
  Muddlety, Canvas, Mount Nebo, Calvin, Kesslers Cross Lanes, 
  Nettie, Drennan, Boggs and Swiss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3830 8113 3844 8093 3849 8064 3847 8054
      3835 8060 3815 8070 3809 8078 3820 8091
      3821 8114

FLASH FLOOD...OBSERVED

$$

LTC
359 
WGUS71 KRLX 100023
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
823 PM EDT Wed Jul 9 2025

WVC015-019-067-101-100033-
/O.EXP.KRLX.FF.W.0112.000000T0000Z-250710T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay WV-Fayette WV-Nicholas WV-Webster WV-
823 PM EDT Wed Jul 9 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 830 PM EDT THIS EVENING FOR 
SOUTHEASTERN CLAY, WEST CENTRAL WEBSTER, NORTH CENTRAL FAYETTE AND 
NICHOLAS COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 3830 8113 3844 8093 3849 8064 3847 8054
      3835 8060 3815 8070 3809 8078 3820 8091
      3821 8114

$$

LTC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 2:34 PM EDT, 53 minutes earlier.

Area forecast discussion, Jul 9, 2:34 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
234 PM EDT Wed Jul 9 2025

.SYNOPSIS...
Daily chances for showers and thunderstorms continue due to a
meandering frontal boundary. Hot and muggy conditions prevail
through the weekend into the start of next week.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 230 PM Wednesday...

Key Points:

 * Severe Thunderstorm Watch for portions of southwest Virginia
   and the foothills and mountains of West Virginia until 10 PM.

 * Flash flooding concerns arise through this evening as
   repetitive showers and storms pass over already compromised
   soils.

Active weather is ongoing this afternoon as the forecast area
remains planted within an unstable atmosphere due to passing
frontal boundaries. At the time of writing, a few strong to
severe storms were being closely monitored in addition to flash
flood warnings within the southern coalfields and the Ohio River
Valley.

Due to the strong nature of storms already observed today, a
Severe Thunderstorm Watch will be in effect for the eastern
extent of our forecast area until this evening as enough
destabilization has transpired to help maintain storms as they
press into this part of the area. Storms will be capable of
producing damaging wind gusts and hail, along with possible
rotation as we see an increase in shear today in comparison to
the past few days.

Heavy downpours accompanying today's convection has already led
to around an inch to inch and a half in rain across the board,
with local amounts as high as two and a half inches. Given how
compromised the ground has become over the past few days due to
daily showers and storms, the opportunity for localized flash
flooding will be on the rise.

Showers and storms will grow slimmer in coverage and intensity
as the evening wears on due to the loss of daytime heating and
the leading edge of storms traveling into the Mid-Atlantic
region. Afterwards, excess moisture will once again be conducive
for river valley fog late tonight into Thursday morning. After a
quiet few hours in the wake of morning fog erosion, renewed
precipitation will transpire for the afternoon and evening.
Current projections keep the bulk of severe weather east of the
Appalachians and the best chance for excessive rainfall along
the spine of the mountains and eastward.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 230 PM Wednesday...

Daily opportunities for showers and storms continue through the
forecast period as a series of frontal boundaries peruse the
area. As convective temperatures are reached each day, coupled
with dew points rising into the upper 60s/70s, scattered
activity will flourish through the course of the afternoon and
evening hours. As soil conditions continue to be compromised by
daily heavy downpours, the potential for high water issues will
grow more widespread. Storms then settle down across the
Central Appalachians late at night, but lingering excessive
moisture will yield river valley fog during the predawn hours.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
As of 230 PM Wednesday...

Active weather looms for the end of the weekend into the start
of next week as surface frontal boundaries sail across the area.
The trend will remain of showers and storms sparking during peak
heating hours and diminishing in coverage after sunset with the
loss of instability and activity pushing east of the mountains.
Daytime temperatures and dew points remain consistent through
the extended period, yielding hot and muggy conditions for the
middle of July.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
As of 125 PM Wednesday...

Scattered showers and strong thunderstorms continue to flourish
around the area this afternoon and evening within a hot and
muggy environment. A combination of SHRA, VCTS, and TSRA were
used to cover today's precipitation potential, and additional
amendments may be warranted if a storm takes a direct path over
an airfield. Damaging wind gusts and large hail will attempt to
accompany strong storms through tonight.

Valley fog will once again be likely late tonight into Thursday
morning, especially across sites that obtain measurable
rainfall at or near the terminal. Any fog that does form will
gradually erode after daybreak and give way to another day
conducive for afternoon showers and storms.

Outside of storms, surface winds will be light and variable
through the period.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Amendments may be warranted today in the
event a storm passes close by to a TAF site. Fog could be
widespread and dense overnight tonight.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
EDT 1HRLY       10   11   12   13   14   15   16   17   18   19   20   21
CRW CONSISTENCY  H    H    H    H    M    H    H    M    M    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    M    M    L    M    M    M    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    M    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z THURSDAY...
Brief periods of IFR conditions possible under heavy showers
and thunderstorms, mainly during the afternoon and evening
hours, each day through the weekend. IFR fog possible during
the overnights.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...MEK
NEAR TERM...MEK
SHORT TERM...MEK
LONG TERM...MEK
AVIATION...MEK

In the hours before

Special weather statement, Jul 9, 11:39 AM EDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Charleston WV
1139 AM EDT Wed Jul 9 2025

OHZ075-076-085-WVZ009-091615-
Washington OH-Athens OH-Meigs OH-Wood WV-
1139 AM EDT Wed Jul 9 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MEIGS...
SOUTHWESTERN WASHINGTON...SOUTHEASTERN ATHENS AND WEST CENTRAL WOOD
COUNTIES THROUGH 1215 PM EDT...

At 1139 AM EDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Albany, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Coolville, Tuppers Plains, Washington, Darwin, Belleville,
Reedsville, and Little Hocking.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3910 8208 3923 8212 3937 8173 3911 8164
TIME...MOT...LOC 1539Z 255DEG 21KT 3918 8203

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

11
Special weather statement, Jul 9, 11:41 AM EDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Charleston WV
1141 AM EDT Wed Jul 9 2025

WVZ019-020-091615-
Doddridge WV-Ritchie WV-
1141 AM EDT Wed Jul 9 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL RITCHIE AND SOUTHWESTERN
DODDRIDGE COUNTIES THROUGH 1215 PM EDT...

At 1141 AM EDT, Doppler radar was tracking a strong thunderstorm over
North Bend State Park, or near Harrisville, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Harrisville, Pennsboro, North Bend State Park, Ellenboro, Cairo,
Pullman, Auburn, Greenwood, and Berea.

This includes Route 50 in West Virginia between mile markers 30 and
51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3910 8077 3911 8081 3910 8081 3909 8083
      3913 8122 3926 8118 3932 8091 3932 8089
      3930 8089 3933 8085 3934 8080
TIME...MOT...LOC 1541Z 265DEG 18KT 3919 8111

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

11
Special weather statement, Jul 9, 1:37 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Charleston WV
137 PM EDT Wed Jul 9 2025

WVZ015-026-515-091800-
Northwest Raleigh WV-Boone WV-Kanawha WV-
137 PM EDT Wed Jul 9 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL KANAWHA AND
NORTHEASTERN BOONE COUNTIES THROUGH 200 PM EDT...

At 137 PM EDT, Doppler radar was tracking a strong thunderstorm near
Madison, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Madison, Chesapeake, Marmet, Belle, Cedar Grove, East Bank, Van,
Burnwell, Danville, Whitesville, Sylvester, Seth, Leewood, Dawes,
Prenter, Ashford, Sharon, Eskdale, Foster, and Racine.

This includes West Virginia Turnpike between mile markers 67 and 71,
and between mile markers 76 and 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3817 8184 3826 8146 3804 8136 3798 8138
      3798 8135 3797 8134 3795 8179
TIME...MOT...LOC 1737Z 252DEG 33KT 3806 8170

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

14
Special weather statement, Jul 9, 2:28 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Charleston WV
228 PM EDT Wed Jul 9 2025

WVZ028-030-039-091900-
Upshur WV-Lewis WV-Braxton WV-
228 PM EDT Wed Jul 9 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LEWIS...NORTHEASTERN
BRAXTON AND SOUTHWESTERN UPSHUR COUNTIES THROUGH 300 PM EDT...

At 227 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Sutton, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rock Cave, Burnsville, Flatwoods, Heaters, Walkersville, Kanawha
Head, Ireland, Sand Run, and Falls Mills.

This includes Interstate 79 between mile markers 72 and 82, and
between mile markers 84 and 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northern, north central and northeastern West Virginia.

&&

LAT...LON 3877 8022 3872 8066 3885 8072 3889 8065
      3889 8064 3890 8063 3890 8061 3891 8061
      3902 8041
TIME...MOT...LOC 1827Z 247DEG 30KT 3883 8060

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

14
Local storm report, Jul 9, 2:47 PM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
247 PM EDT Wed Jul 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     Rain             1 E Mason               39.02N 82.01W
07/09/2025  M1.42 Inch       Mason              WV   Public

            Reported by Trained Spotter.

&&
Local storm report, Jul 9, 2:50 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
250 PM EDT Wed Jul 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     Tstm Wnd Dmg     9 SW Marmet             38.16N 81.70W
07/09/2025                   Boone              WV   911 Call Center

            Time estimated from radar.

&&

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 10:19 AM EDTSpecial Weather StatementRLXFayette26 min
Jul 9, 11:41 AM EDTSpecial Weather StatementRLXRitchie34 min
Jul 9, 12:05 PM EDTSevere Thunderstorm WarningRLXDoddridge, Gilmer, Ritchie40 min
Jul 9, 12:21 PM EDTTornado WarningRLXDoddridge, Gilmer, Ritchie24 min
Jul 9, 12:33 PM EDTFlash Flood WarningRLXMcDowell3 hr
Jul 9, 12:40 PM EDTFlash Flood WarningRLXJackson, Mason, Wood3 hr
Jul 9, 12:40 PM EDTSevere Thunderstorm WarningRLXDoddridge, Gilmer, Harrison, Lewis35 min
Jul 9, 1:08 PM EDTSevere Thunderstorm WarningRLXHarrison, Lewis37 min
Jul 9, 1:37 PM EDTSpecial Weather StatementRLXBoone23 min
Jul 9, 1:56 PM EDTSevere Thunderstorm WarningRLXBraxton, Gilmer, Lewis, Upshur, Webster34 min
Jul 9, 2:20 PM EDTFlash Flood WarningRLXBraxton, Calhoun, Gilmer, Roane, Wirt3 hr
Jul 9, 2:28 PM EDTSpecial Weather StatementRLXLewis32 min
Jul 9, 2:33 PM EDTFlash Flood WarningRLXBraxton, Lewis, Upshur3 hr
Jul 9, 3:00 PM EDTFlash Flood WarningRLXFayette, Kanawha, Nicholas, Raleigh3 hr
Jul 9, 4:17 PM EDTSpecial Weather StatementRLXPutnam28 min
Jul 9, 4:45 PM EDTSpecial Weather StatementRLXPutnam15 min
Jul 9, 5:41 PM EDTSpecial Weather StatementRLXCabell19 min
Jul 9, 5:56 PM EDTSpecial Weather StatementRLXCabell, Putnam19 min
Jul 9, 6:15 PM EDTSpecial Weather StatementRLXPutnam15 min
Jul 9, 6:38 PM EDTFlash Flood WarningRLXCabell, Putnam3 hr
Jul 9, 6:56 PM EDTFlash Flood WarningRLXCabell, Lincoln, Putnam2 hr
Jul 9, 7:52 PM EDTFlash Flood WarningRLXCabell, Lincoln, Wayne96 min

Nearby

Flash Flood Warnings in West Virginia, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.